On a Common Abstraction of Boolean Rings and Lattice Ordered Groups I.
Monatshefte für Mathematik, Tome 73 (1969), pp. 411-421
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177479,
author = {V.V. Rama Rao},
title = {On a {Common} {Abstraction} of {Boolean} {Rings} and {Lattice} {Ordered} {Groups} {I.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {411--421},
year = {1969},
volume = {73},
zbl = {0186.02303},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177479/}
}
V.V. Rama Rao. On a Common Abstraction of Boolean Rings and Lattice Ordered Groups I.. Monatshefte für Mathematik, Tome 73 (1969), pp. 411-421. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177479/